How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28471
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

My mom had thryroid surgery we'd and she is experiencing a

Customer Question

My mom had thryroid surgery we'd and she is experiencing a rapid heart beat. We are out of town and we're going to drive back home. I was wondering if it could be Bc she started her med today?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Yes this is possible from the thyroid medication.
That suggests the dose is too high.
Also there can be release of lot of thyroid hormones from the thyroid surgery.
YOur mother should be examined in the ER if the rapid heart beat is persistent.
This can be atrial fibrillation which can cause heart failure if left untreated.
The thyroid med dose also needs to be reduced after discussing with her doctor.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****

Related Medical Questions